On the Norm Convergence of a Piecewise Linear Least Squares Method for Frobenius-Perron Operators
In this paper we prove both the L1-norm and the BV-norm convergence for a piecewise linear least squares approximation method that was recently proposed for computing stationary density functions of Frobenius-Perron operators associated with piecewise C2 and stretching mappings of the unit interval. We also give a convergence rate analysis under the BV-norm. (C) 2011 Elsevier Inc. All rights reserved.
Journal of Mathematical Analysis and Applications
Rhee, N. H.
(2012). On the Norm Convergence of a Piecewise Linear Least Squares Method for Frobenius-Perron Operators. Journal of Mathematical Analysis and Applications, 386(1), 91-102.
Available at: https://aquila.usm.edu/fac_pubs/239